# SDR IPXA2017092121926

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 76,551 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200470001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT INOPERATIVE.   R & R FWD RT EXIT SIGN LIGHT.  TESTED GOOD.
